# SDR AALA201705189011

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 54,177 hours, 8,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Seat 5j
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 5J MOUNTED EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-10.  OPERATIONAL CHECKED GOOD.
